Voltarol 12 Hour Joint Pain Relief 2.32% Gel targets pain and inflammation. The gel brings relief from joint and rheumatic pain for long-lasting relief. It is applied to the local site of your muscle or back pain. By applying the gel two times a day, a reservoir of diclofenac is formed to give the skin a reserve of active ingredient that can provide long-lasting all day pain relief. It combines a gel and cream in one, which gives both a cooling and soothing effect when applied to the skin.
Active ingredient: Diclofenac Diethylammonium 2.32% w/w.
Also contains: Butylhydroxytoluene, Carbomers, Cocoyl Caprylocaprate, Diethylamine, Isopropyl Alcohol, Liquid Paraffin, Macrogol Cetostearyl Ether, Oleyl Alcohol, Propylene Glycol, Perfume Eucalyptus Sting, Purified Water.
Adults and children 14 years and over:
Use an amount the size of a one penny or two penny piece 2 times daily (preferably morning and evening) to the affected area of skin.
Massage into the skin over the affected site.
Wash hands after use (unless they are the site being treated).
Not for use on children under 14 years.
Do not use for more than 14 days, unless treatment is recommended by a doctor.
Do not exceed the stated dose.
Do not use more than 56g of Voltarol 12 Hour Joint Pain Relief 2.32% Gel in one week.
If symptoms worsen or persist for longer than 7 days consult your doctor.
Do not use if you are allergic to Diclofenac or aspirin or other NSAIDs, or have ever had an allergic reaction to these ingredients, or you have ever had an asthma attack, wheezing, hives, or runny nose after taking these ingredients.
Do not use if taking Diclofenac or other NSAIDs such as aspirin or ibuprofen.
Consult your doctor or pharmacist before using if you have a stomach or duodenal ulcer, or are pregnant or breastfeeding.
Do not apply to cuts, wounds, sunburnt skin or other area where the skin is abnormal, or near the eyes or nose.
Do not cover with a bandage or plaster.
Keep out of the sight and reach of children.
Like all medicines, Voltarol Max Strength Pain Relief
2.32% Gel can cause side effects, although not everybody
Some rare and very rare side effects might be serious
If you experience any of the following signs of allergy,
STOP using this medicine and tell a doctor or pharmacist
• Skin rash with blisters; hives. (These side effects are
likely to affect 1 to 10 people in every 10,000).
• Wheezing, shortness of breath or feeling of tightness
in the chest (asthma). (These side effects are likely to
affect less than 1 person in every 10,000).
• Swelling of the face, lips, tongue or throat. (These side
effects are likely to affect less than 1 person in every
Other side effects which may occur are usually mild,
passing and harmless (if you are concerned, tell a doctor
How long to use Voltarol Max Strength Pain Relief
2.32% Gel for
Do not use this medicine for more than 14 days unless
longer treatment is recommended by a doctor.
If the pain and swelling do not improve within 7 days, or if
they get worse, tell your doctor.
In children aged 14 years and over, if this product
is required for more than 7 days for pain relief or if the
symptoms worsen the patient/parents of the adolescent
is/are advised to consult a doctor.
If you use more Voltarol Max Strength Pain Relief
2.32% Gel than you should
• If you use more gel than you should, wipe off the
surplus gel with a tissue.
• If you or a child accidentally swallows the gel, contact
your doctor immediately.
If you forget to use Voltarol Max Strength Pain Relief
If you miss your application of this medicine at the correct
time, apply it when you remember and then carry on as
Do not apply a double quantity to make up for the
forgotten application. If you have any further questions
on the use of this product, ask your doctor or pharmacist.
There are no reviews yet.